MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10607
Medical Device Problem Codes Deflation Problem (1149); Difficult to Remove (1528); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that deflation failure, removal difficulties, and stent foreshortening occurred.The 90% stenosed target lesion was located in the distal and proximal right coronary artery.A 3.5 x 38 mm synergy ii drug-eluting stent was deployed for treatment.The stent balloon was inflated at 18 atmospheres for 20 seconds.However, it was observed that the balloon became stuck and was not able to deflate fully.Subsequently, the balloon was deflated by the indeflator.During the removal, the deflated balloon was pulled on the stent and it caused foreshortening.An additional 3.5x12mm synergy stent was implanted.The procedure was completed without any other issues and the patient was stable throughout the case.No patient complications were reported.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11497064
Report Number2134265-2021-02772
Device Sequence Number20176841
Product Code NIQ
UDI-Device Identifier08714729840428
UDI-Public08714729840428
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/16/2022
Device Model Number10607
Device Catalogue Number10607
Device Lot Number0026425861
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2021
Initial Report FDA Received Date03/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER: JR4; GUIDEWIRE: SION BLUE
Outcome Attributed to Adverse Event Required Intervention;